de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  SU(N) quantum Yang-Mills theory in two dimensions: A complete solution

Ashtekar, A., Lewandowski, J., Marolf, D., Mourao, J., & Thiemann, T. (1997). SU(N) quantum Yang-Mills theory in two dimensions: A complete solution. Journal of Mathematical Physics, 38(11), 5453-5482.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5A68-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5A69-1
Genre: Journal Article

Files

show Files
hide Files
:
SUN.pdf (Publisher version), 324KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Ashtekar, Abhay1, Author
Lewandowski, Jerzy, Author
Marolf, Donald, Author
Mourao, J., Author
Thiemann, Thomas2, Author              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1997-11
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 328663
ISI: A1997YD81200001
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
  Alternative Title : J. Math. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 38 (11) Sequence Number: - Start / End Page: 5453 - 5482 Identifier: ISSN: 0022-2488